MathSciNet Relay Station
MathSciNet bibliographic data
MR2128523 (2005k:65125) 65L06 (65L80)
Debrabant, K.; Strehmel, K. Convergence of Runge-Kutta methods applied to linear partial differential-algebraic equations. Appl. Numer. Math. 53 (2005), no. 2-4, 213–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement